# SDR SWAA2024120573891

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 67,957 hours, 40,443 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ROW 11DEF RECLINES INTO A EXIT ROW<[01] ADJUSTED HYDRO-LOCKS PER AMM 25-22-00;[02] 02 - INSPECTED PER [AMM 25-22-00-252-801-NG (PASSENGER SEATS - MAINTENANCE PRACTICES - PERMANENT)]
